# SDR ASAA2016071017328

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,358 hours, 438 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A REQUESTED AUTOLAND WENT AWRY, CAME IN ON G/S BUT TO RIGHT OF COURSE AT 50 FT.  RADAR ALTIMETER RECEIVED AN APPROACH WARNING IN THE HUD. DISCONNECTED A/P AND LANDED MANUALLY.  ACFT GROUNDED.  NO FAULTS LOGGED IN DFCS A & B LAST 10 LEGS. ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00,TEST PASSED.
